This article studies a quasi-equilibrium problem (QEP, for short) in an infinite dimensional Banach space X. Under very mild assumptions, we establish nonemptiness and compactness of projected solution set to (QEP), both in the cases when X is reflexive or not. The main strategy is based on the Michael selection theorem, the Schauder fixed-point theorem, an approximating technique and the concept of approximatively compactness. As application of the obtained results, we focus on three problems with non-self and implicit constraints which are, respectively, a quasi-variational-hemivariational inequality, a quasi-optimization problem, and a generalized Nash equilibrium problem.

Wu, Y., Chen, X., Vetro, C., Li, X. (2026). Existence of projected solutions for a quasi-equilibrium problem with applications. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 55(4), 1580-1593 [10.15672/hujms.1802593].

Existence of projected solutions for a quasi-equilibrium problem with applications

Vetro C.;
2026-01-01

Abstract

This article studies a quasi-equilibrium problem (QEP, for short) in an infinite dimensional Banach space X. Under very mild assumptions, we establish nonemptiness and compactness of projected solution set to (QEP), both in the cases when X is reflexive or not. The main strategy is based on the Michael selection theorem, the Schauder fixed-point theorem, an approximating technique and the concept of approximatively compactness. As application of the obtained results, we focus on three problems with non-self and implicit constraints which are, respectively, a quasi-variational-hemivariational inequality, a quasi-optimization problem, and a generalized Nash equilibrium problem.
2026
Settore MATH-03/A - Analisi matematica
Wu, Y., Chen, X., Vetro, C., Li, X. (2026). Existence of projected solutions for a quasi-equilibrium problem with applications. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 55(4), 1580-1593 [10.15672/hujms.1802593].
File in questo prodotto:
File Dimensione Formato  
10.15672-hujms.1802593-5325478.pdf

Solo gestori archvio

Descrizione: articolo principale
Tipologia: Versione Editoriale
Dimensione 507.35 kB
Formato Adobe PDF
507.35 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/720285
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact